# SDR CA140505006

- Difficulty date: April 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, ALL ENGINE PARAMETERS DROPPED.  THE CREW ABORTED TAKEOFF USING EMERGENCY BRAKE AND RETURNED TO RAMP.  AFTER INSPECTION, A FUEL LEAK WAS FOUND AT THE INTERFACE BETWEEN THE FLEXIBLE FUEL MANIFOLD AND THE FUEL NOZZLE. PACKING WAS CHANGED AND ACFT ENTERED IN TO SERVICE.
